# SDR UIEA2021092302093

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,107 hours, 21,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING SYSTEM STRONG SMELL OF OIL( CONDUCTED CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56-202-001. REDUCED OIL SMELL USING AMM 21-00-21-102-030. NO SMOKE OR ODOR DETECTED. OPS CHECK GOOD AT THIS TIME. )
